MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED QUICK-SET; UNO QUICK-SET 110/9 SC1 2-PACK MUL

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED QUICK-SET; UNO QUICK-SET 110/9 SC1 2-PACK MUL
Model Number MMT-396AT
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united states.Since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced an insulin flow blocked alarm event on (b)(6) 2025.The blockage was in the tubing.No further information available.

Brand Name
MINIMED QUICK-SET
Common Device Name
UNO QUICK-SET 110/9 SC1 2-PACK MUL
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, mexico 4320
MDR Report Key22401718
Report Number3003442380-2025-11306
Device Sequence Number9664553
Product Code FPA
UDI-Device Identifier05705244024960
UDI-Public05705244024960
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-396AT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown